MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteopenia/ Osteoporosis (2651); Aseptic loosening (4883)
Date of Event 12/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the left side.Subsequently, the patient experienced pain, bone scans suggested loosening, no signs of infection.As a result, approximately two years and seven months post-surgery, the patient underwent a revision.The revision operative report stated, there was a ¿little bit of overgrowth of soft tissue over the patella, but otherwise in good condition¿there were no signs of infection¿ we then began to look at the implants and probing around the femur.The bone was extremely soft on the lateral aspect where he was 17 and after further investigation found that there was some loosening on this femoral implant.¿ the patient¿s postoperative diagnosis was ¿loosening of tibial and femoral components due to osteopenic bone.¿ wear was not reported for the tibial insert in the operative report.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 2 of 3 for this event/patient.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-012-44-4009 - logic tibia implant psc insert, sz 4, 9mm.(b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6), 620-00-02 - platelet rich plasma kit with spray tips bone marrow 60ml.(b)(6), sa-3615 - cannula style app tip.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-00951.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from loosening and tibial insert wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral and tibial components and the bone.The tibial insert wear may have been due to malalignment between the implants, third body wear, patient related conditions, instability, or any combination of these possibilities.Additionally, prosthesis wear was not reported in the revision operative report.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24873538
Report Number1038671-2026-00419
Device Sequence Number18649262
Product Code JWH
UDI-Device Identifier10885862001160
UDI-Public10885862001160
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2019
Device Catalogue Number02-010-01-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date04/14/2026
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale